Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Seborrhic Dermatitis on scalp, prescribed Dipsalic F, Lobate GM. Do any of this cause hair loss?

Seborrhic Dermatitis on scalp . I have been prescribed three creams: Dipsalic F, Lobate GM , Buyl Cream, alternate nights. Protar K Shampoo on alternate mornings the day after I have applied the mixture of these three creams. And a Forcan - 150 tablet once a week. -- Do any of these cause Hair Loss? Also, how should I apply these creams in terms of the ratio? Is this a tablet containing steroid?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
seborrhic ds may cause hair loss but it is temporary ,so dont worry about it
there is no need to use both lobate gm and dipsalic , instead use only dipsalic f.
tablet is antifungal no steroid .
shampoo is good ,do continue
do have regular follow up to dermatologist ,you will get the result
i hope i answered your question
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor